# SDR SWIA200515874

- Difficulty date: November 15, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,416 hours, 2,868 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851BA01
- Condition: No Test
- Location: Stall Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL TEST FAIL, FFOD CHECK.  REPLACED STALL COMPUTER IAW 27-35-01, OPERATIONAL CHECK GOOD, PN C12851BA01 SN OFF 521.
